Translator Disclaimer
1995 On the existence and stability of bounded almost periodic and periodic solutions of a singularly perturbed nonautonomous system
Hal L. Smith
Differential Integral Equations 8(8): 2125-2144 (1995).

Abstract

The existence of solutions which are bounded on $ \mathbb{R}$, almost periodic or periodic is considered for a nonautonomous, singularly perturbed system of ordinary differential equations. In addition, the stability properties of these solutions are characterized by the construction of manifolds of initial data, the solutions for which approach the given solutions as $t\to+\infty$ ($t \to-\infty$) at an exponential rate, $\alpha$, independent of the small parameter. The key hypotheses are that certain linear systems have exponential dichotomies on $\mathbb{R}$. Applications are made to traveling wave solutions of reaction diffusion systems which are ``forced" by a traveling wave input.

Citation

Download Citation

Hal L. Smith. "On the existence and stability of bounded almost periodic and periodic solutions of a singularly perturbed nonautonomous system." Differential Integral Equations 8 (8) 2125 - 2144, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0835.34071
MathSciNet: MR1348968

Subjects:
Primary: 34C27
Secondary: 34C25, 34D15, 34E15

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.8 • No. 8 • 1995
Back to Top